Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having cramps in stomach. Feeling vomiting. What to do? Medications - Online Doctor Chats

Date : 28-May-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:How are you doing?
User:am having cramps in my stomach since yday late evening
User:even now the cramps are intermittently felt
Doctor:Do you have any nausea, vomiting or diarrhoea?
User:early in the morn, i was feeling like vomitting and my motion was loose
Doctor:Did you eat anything from outside?
User:samosa in the morning
User:yest morning. that is wat i had frm out
Doctor:Do you have any fever as well?
User:nothing else
User:earlier to this too i had a samosa, i felt a lot of gas accumulation
User:bt never got cramps last time
User:no fever
Doctor:I think its food poisoning, XXXXXXX
Doctor:For this, there are a number of things that you would need to do
Doctor:First is eat small and regular meals. This should be preferably made at home
Doctor:Second, take plenty of fluids. Especially lemon water with some sugar or some oral rehydration solution
Doctor:TO make this, we get sachets of ELECTRAL in the chemist. Take 1 packet of ELECTRAL and mix in 1 litre of water. This needs to be taken within 24 hours
Doctor:If the cramps are severe, you will need a drug called hyoscine
Doctor:This is a prescription drug, XXXXXXX
User:do you recommend to hav curd fr soothening
Doctor:and you will need to see a physician for this
Doctor:Yes, it will help
Doctor:But dont take it empty stomach
Doctor:Take it with rice or something
Doctor:But if the cramps are not severe, let it pass
User:if with the food and electral if the pains reduce, then i dont need the drug rite
Doctor:You will be ok by tomorrow
User:yes, thats wat i wanted to knw
Doctor:The food and electral will not take care of the cramps
Doctor:They will replace the lost fluids
Doctor:But I expect the cramps to become ok on its own in 24 hours
User:okay :)
Doctor:So if you can take it by tomorrow morning, you dont need the drug
Doctor:this drug can sometimes cause a lot of sleepiness
Doctor:So you can anyway take it only at bedtime
User:frankly i dont want to take any drugs. let me try your remedial suggestions and see
Doctor:Overall, XXXXXXX just eat some home cooked food
Doctor:Have light food
User:yes, i generally have only home food
Doctor:Take lot of liquids
Doctor:Stay away from the samosa
User:okay...definitely :)
Doctor:You should be fine by tomorrow
User:Thank you so much
Doctor:Is there anything else I can help you with?
User:no thank you so much
User:Have a good day!
Doctor:you too
Doctor:take care
Doctor:bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor